# SDR USAA040844

- Difficulty date: November 12, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SKIN, .1875 INCH CRACK, UPPER HINGE CUTOUT, LWR RADIUS TO DRAIN HOLE.  INSTALLED DOUBLER IAW TYP REP 52-10-13.
